ophthalmologist-icon
Eyes are itching
Both the eyes are itching and it has turn red. It is happening for last few week. After consulting with local physician, to use Moisol-Z eye drops. But its the same still
625 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hello dear U r having allergy in eyes Preventiin 1. Avoid dust 2. Avoid rubbing 3. Cold compresses Treatment: 1. Mild antiallergic eyedrop like olopat 2. Llubricating eyedrop like flogel 3. Mild steroid in pulse dose like flurisone
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, I understand your condition. This suffering you are in now might b because of infection or an allergic reaction. This needs an examination by ophthalmologist. And one more thing I would like to tell when ever you have problem with your eyes do not use eyedrops directly but prior to that you need to get examined and get appropriate treatment for that. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could be either infection or allergies. Better consult any qualified Opthalmologist at earliest.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

My eyes itch all the time
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.